Please use this identifier to cite or link to this item:
Title: The hochschild cohomology ring of a class of special biserial algebras
Authors: Snashall, N
Taillefer, R
Taillefer, R
First Published: Feb-2010
Citation: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2010, 9 (1), pp. 73-122
DOI Link: 10.1142/S0219498810003781
ISSN: 0219-4988
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.